# SDR DALA2025082606324

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 64,553 hours, 46,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN,  XRS -164 AT FLAP BRACE FITTING FUEL LEAK TIME LIMITED REPAIR.   REPAIRED RH LOWER WING SKIN PER ERA 625837-14AD REV ORIGINAL SECTION I TIME LIMITED REPAIR. REPETITIVE INSPECTION EVERY 90 DAYS FROM AUG 15 PER ERA 625837-14AD (1154482)
